# SDR MALA976417

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2344
- System (JASC): 2730 · Elevator Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

Q FEEL HTR FAIL LIGHT ILLUMINATED IN FLIGHT. AIRCRAFT RETURNED TO MSP. MAINTENANCE FOUND Q HTR C/B POPPED.  RESET C/B, ALL CHECKED GOOD.
